# SDR CALA2025091008707

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 134,665 hours, 20,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L EMERGENCY SLIDE INDICATES OVER PRESSURE INSPECTED THE GAS CYLINDER GAUGE ON DOOR 2L WITHIN LIMIT REFERENCE: TASK 25-66-99-702-001. OK TO CONTINUE.
